# SDR CA150626004

- Difficulty date: June 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 29,000 hours
- Engine: Ge CF348C5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619501
- Condition: Leaking
- Location: Nr 3
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH A TOTAL LOSS OF FLUID FROM NR 3 HYD SYS WAS OBSERVED.  AN EMER DECLARED.  MX FOUND 3A HYD PUMP LEAKING FROM CASE DRAIN DURING PUMP OPERATION.  REPLACED 3A PUMP IAW AMM 29-12-03.  HYD SYS 3 BLED IAW AMM 29-10-00, GEAR SWINGS CARRIED OUT WITH NO LEAKS OR FAULTS FOUND.  AFH 30437.13, AFC 15649 PART TSN & TSO 30432.42 HRS & 15512 CYCLES.  TSR 27.31 HRS & 18 CYCLES.
